# SDR AALA981512

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP AND BOTTOM OF LE SPAR LOWR CHORD ANGLE AT WING LE STATION 392, BELOW FUEL VALVE.  INSTALLED STRIP DOUBLER ON UPPER SIDE OF BLENDED AREA PER AARD 57-30-00-2, 14 INCHES IN LENGTH.  (M)
